# SDR CA001128013

- Difficulty date: September 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 29,083 hours
- Engine: Ge CF650C2
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Clogged
- Location: Airspeed Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) - F/O AIRSPEED INDICATOR FROZEN AT 60 KNOTS.  WHEN ADC TRANSFERRED FROM CAPTAINS ASI, OK.  INSPECTED AND DEBRIS REMOVED FROM F/O PITOT TUBE, PITOT STATIC TEST DONE PER M/M 34-11-10, F/OS ASI FUNCTION TESTS NORMAL ON ALL PARAMETERS.
